# SDR CALA9701017

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT AND CREASE IN LT AFT FUSELAGE SKIN AT STA 1841 BETWEEN LONGERON 40L AND 41L.  THE DENT AND CREASE WERE REWORKED IAW SRM 53-20-00, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-20-00 AND ECRA 5330-02532.
